# SDR SWI2025F01403

- Difficulty date: July 8, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 44,132 hours, 30,111 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WET AREA AT FS 1051.30 BETWEEN STR 26R AND STR 26L HAS CORROSION,   (C-CHECK RO 10/04/2025)COMPLIED WITH REO 690-53-61-1647 FOR THE REPAIR OF FS 1051.30 BETWEEN STRG 26R AND STRG 26L NO FURTHER ACTION IS REQUIRED, JOB COMPLETED.  TASK CARD 51-900-1002-SKY COMPLETED M-337 ATTACHED
